MAUDE Adverse Event Report: SYNTHES GMBH 3.2 VAL GREAT TROCH RNG ATCH PL/SM/RT-S; PLATE, FIXATION, BONE

SYNTHES GMBH 3.2 VAL GREAT TROCH RNG ATCH PL/SM/RT-S; PLATE, FIXATION, BONE
Catalog Number 02.221.100S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pffx greater troch attachment plates were not screwing into plate.User tried several attachments and several plates.User thought there was an issue with one of the attachment plate screws which then deformed some plates.Doctor proceeded with surgery without attachment plate.Surgery was delayed by 10 minutes due to reported event.Procedure was completed successfully.Fragments were not generated.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: photo investigation: the product was not returned to j&j medtech orthopaedics, however a photo was provided for review.The photo investigation revealed the plate was observed, however the reported condition can not be confirmed based on image evidence.Functionality of the device cannot be assessed through photo evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the 3.2 val great troch rng atch pl/sm/rt-s would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device (part # 02.221.100s lot # 25913p6) and no non-conformances / manufacturing irregularities were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.2 VAL GREAT TROCH RNG ATCH PL/SM/RT-S
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21148512
Report Number8030965-2025-00496
Device Sequence Number9237074
Product Code HRS
UDI-Device Identifier10886982276018
UDI-Public(01)10886982276018(17)340630(10)25913P6
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.221.100S
Device Lot Number25913P6
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/04/2025
02/14/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/13/2025
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 VAL GREAT TROCH RNG ATCH PL/LRG/LT-S.; 3.5 VAL GREAT TROCH RNG ATCH PL/LRG/RT-S.; CONNECSCR F/VA LOCKING PPFX GREATER TROC.; CONNECSCR F/VA LOCKING PPFX GREATER TROC.; CONNECSCR F/VA LOCKING PPFX GREATER TROC.; VA-LCP PPFX PROXIMAL FEMUR PLATE 3.5/4.5.; VA-LCP PPFX PROXIMAL FEMUR PLATE 3.5/4.5.
Patient SexUnknown